American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Slobodan Simic. Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996) 1869-1877. MR 1328378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Patrick D. McSwiggen. Unique integrability of continuous $k$-plane fields . Proc. Amer. Math. Soc. 123 (1995) 1951-1954. MR 1277128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Albert T. Lundell. A short proof of the Frobenius theorem . Proc. Amer. Math. Soc. 116 (1992) 1131-1133. MR 1145422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Henry Hermes. Distributions and the Lie algebras their bases can generate . Proc. Amer. Math. Soc. 106 (1989) 555-565. MR 969317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. H. Rawnsley. Flat partial connections and holomorphic structures in $C\sp{\infty }$ vector bundles . Proc. Amer. Math. Soc. 73 (1979) 391-397. MR 518527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1